Accessibility navigation


Nonuniqueness in vector-valued calculus of variations in l-infinity and some linear elliptic systems

Katzourakis, N. (2015) Nonuniqueness in vector-valued calculus of variations in l-infinity and some linear elliptic systems. Communications on Pure and Applied Analysis, 14 (1). pp. 313-327. ISSN 1553-5258

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.3934/cpaa.2015.14.313


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:47111
Publisher:American Institute of Mathematical sciences

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation